Log in
Pelvic Pain Support Network
10,718 members3,348 posts

My answer

Two years of suffering and trying every specialty doctor and countless medications ...a colon doctor found the muscle that was extraordinarily tight and gave me treatment of Botox in that muscle which gave me new life. Columbia Presbyterian hospital in ny. Doctor is no longer affiliated there Over a year since the shot and the miracle persists. Had Botox in vagina twice previous Which did not help. I hope this helps someone out there. B.B.

9 Replies
oldestnewest

Do you know which muscle it was? I am seeing a doctor in TN next week, and will get an amniotic allograft injection and botox vaginally in the Alcock's Canal area. I am praying for good results too after 3= years of suffering.

Reply

Would be very interested to know which muscle please ,& if you dont mind me asking where your pain was & was it excruiating like mine ( pelvic bone area)?

Reply

This is the first post that relates to the problem that I have had for 3 years. Would you be kind enough to send me the name of that muscle? I have tight pain on the right side of my rectum which resulted from a bad fall on my tail bone. The spasms increase after a bowel movement. Your reply would be most appreciated.

Reply

Harell, I think the original poster was talking about the Levator Ani muscle..which gives pain like that (I have it too..)

1 like
Reply

What meds do you take for the pain? I take Tramidol and Gabapentin. Some days are better than others. I cannot sit for very long. Have tried physio therapy, Botox injection, but it hasn't helped any. I would like to know the name of the muscle for the Levator Ani Muscle?Hopefully someone will reply to the question. Thank you so much!

Reply

Hello Judy, I'm taking Tramadol too, no gabapentin as that is for nerve pain. Apart from levator spasms, I have pain in all pelvic muscles and fibro and cfs. My specialist said in my case pt and botox would not help but I would like to try valium/baclofen suppositories. Do you have any experience with those? Hope we all find something to ease the pain.. (Alexandra)

Reply

Yes, I tried the Valium suppositories and after 1 day I was anxious, nervous, and I actually thought my heart was coming out of my chest because it was beating so fast. I know each person is deferent and you may do well. I am small and medicine seems to react to by body differently. You will be able to tell after 1 suppository if you are able to take. Good luck and let me know what happens if you decide to go with procedure. Judy

1 like
Reply

BB......would you happen to know the name of the muscle that Botox was injected in? . Was your pain from the Levator Ani Muscle? Sorry for asking so many questions, but this pain has been going on for almost three years. Thanks Judy

Reply

Hi BB, not sure if your still checking email, but wanted to know what muscle you had injected. I'm a male suffering from pain in the perineum and I see a pelvic floor physical therapist which does help (up to 50% relief). BUT, if I can see your doctor (I live in NY), he/she might be able to locate the 'muscle' causing my symptoms. I'm sure it's one of the many muscles in my pelvic floor that's causing me issues. Any assistance would be appreciated.

Reply

You may also like...